# SDR 99ZZZM128

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: C, D

## Discrepancy

FLT 96 - SEQU-CLO - ON TAKEOFF ROLL AT 0010Z, ON ROUTINE NORMAL TAKEOFF AT APPROXIMATELY 75 KNOTS A/C BEGAN TO MAKE VIOLENT BANGING NOISE AND ABNORMALLY EXTREME SHUDDERING FOLLOWED BY A MODERATE YAW TO THE LEFT.  THE REJECTED TAKEOFF PROCEDURE WAS INITIATED AND A/C STOPPED ON RUNWAY.  HTC REPORTED TO THE CREW THAT THERE WAS FLAMES AND FIRE COMING FROM THE LEFT ENGINE.  THE EMERGENCY SHUT DOWN WAS COMPLETED ON BOTH ENGINES AND THE APU BOTH ENGINE FIRE EXTINGUISHERS WERE DISCHARGED.  FIRE EQUIPMENT WAS DISPATCHED, HOWEVER THERE WAS NOT FIRE, THE CREW EVACUATED THROUGH THE CREW DOOR USING THE EVACUATION ROPES.  NEITHER OF THE CREW INJURED.  INSPECTION BY MAINTENANCE FOUND DAMAGE TO THE NR 1 ENGINE FAN CASE LINER,
